# SDR GTIA2016072301520

- Difficulty date: July 23, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 40,160 hours, 19,055 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403002
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE LEFT WING SKIN PANEL WS 9235 RIB 17.  REPAIRED IAW EO 5721-1640.
